# SDR YENA20100809109

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 3,253 hours, 1,958 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 341D8001503
- Part serial: 0719
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,253 hours, 1,958 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1321 BOS-BWI, A/C DIVERTED TO JFK DUE TO ENG 2 FEED FAULT EICAS MSG FOLLOWED BY ENG 2 LO FUEL PRESS EICAS MSG.  FUEL PAGE ON EICAS SHOWED FLICKERING INTERMITTENT AC PUMP ACTIVITY.  REMOVED AND REPLACED NR 2 ENG FUEL LOW PRESS SWITCH.  OPS AND LEAK CHECK GOOD.
